# SDR SWIA200210780

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 6,982 hours, 6,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Right Side
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WINDSHIELD SHATTERED INFLIGHT.  DIVERTED TO CPR.  REMOVED AND REPLACED FIRST OFFICER'S WINDSHIELD IAW MM 56-11-01.  OPS AND LEAK CHECK GOOD.  PN ON NP139321-10   SN OFF 99147H8942.
